# SDR AALA20041256

- Difficulty date: December 24, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - EN ROUTE PSP AFTER TAKEOFF NOSE GEAR WOULD NOT RETRACT COMPLETELY.  RED NOSE GEAR LIGHT REMAINED ON AND GREEN NOSE GEAR WENT OUT.  RETURNED ORD AND LANDED WITHOUT INCIDENT.  JACKED AIRCRAFT PER MM 7-12-00-2, PERFORMED INSPECTION OF NOSE GEAR.  NO FAULTS NOTED.  DROP CHECKED NOSE GEAR THREE TIMES, NO FAULTS.  GREASED NOSE GEAR WITH WTR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
